# SDR FDEA201009093327

- Difficulty date: September 9, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N622014
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R 1 DOOR LOWER GATE , FWD & AFT CORNERS HAVE GOUGES.  R 1 DOOR LOWER GATE , FWD & AFT CORNERS HAVE GOUGES REMOVED GOUGES ON R1 DOOR LOWER GATE AND FOUND TO BE OUT OF LIMITS IAW SRM 52-10-02 FIG 101 DETAIL XII. REPLACEMENT OF LOWER GATE ACCOMPLISHED ON NR N01728.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
